MAUDE Adverse Event Report: INMODE LTD. EVOLVE SYSTEM WITH TRANSFORM APPLICATOR

INMODE LTD. EVOLVE SYSTEM WITH TRANSFORM APPLICATOR
Model Number AG608081A
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Scar Tissue (2060); Partial thickness (Second Degree) Burn (2694); Full thickness (Third Degree) Burn (2696)
Date of Event 08/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Alleged third degree burn and scarring on abdomen following treatment with the transform applicator.
 
Additional Manufacturer Narrative
A doctor reported of a patient sustaining small (less than 1cm) third degree burn on his abdomen following treatment with transform applicator that took place 2.5 years ago.Up to date, no photos nor clinical form have been provided to inmode to enable clinical assessment of this alleged adverse event.Technical issue identified during service inspection was excluded as possible cause of a burn.Due to lack of information and cooperation from doctor's side, we cannot establish the root cause of this alleged event.Nevertheless, it was decided to report this incident out of "abundance of caution".
 
Event or Problem Description
Second degree burns on abdomen following treatment with the transform applicator.
 
Additional Manufacturer Narrative
A doctor reported of a patient sustaining small (less than 1cm) third degree burn on his abdomen following treatment with transform applicator that took place 2.5 years ago.Up to date, no photos nor clinical form have been provided to inmode to enable clinical assessment of this alleged adverse event.Technical issue identified during service inspection was excluded as possible cause of a burn.Due to lack of information and cooperation from doctor's side, we cannot establish the root cause of this alleged event.Nevertheless, it was decided to report this incident out of "abundance of caution".(b)(6) 2025: fu report is submitted with the following corrections/updates: patient's race a6 corrected.Date of event b3 corrected event description b5 corrected patient's age added.Inmode received photos and a clinical form from the doctor.This complaint was identified to be a duplicate of another complaint received from this clinic back in 2023.Following clinical assessment of the photos, the burns were assessed to be of partial thickness, and therefore it was decided to downgrade this report to non-serious.Such small and superficial lesions are expected to heal with only a possibility of some trivial cosmetic damage.As technical issue identified during service inspection was excluded as a possible cause of the burns, investigation attributed the root-cause to focal lack of coupling gel or incomplete contact of the applicator with the skin, combined with long time of rf application.

Brand Name
EVOLVE SYSTEM WITH TRANSFORM APPLICATOR
Common Device Name
EVOLVE SYSTEM WITH TRANSFORM APPLICATOR
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key22025722
Report Number3010511300-2025-00817
Device Sequence Number20649706
Product Code IPF
UDI-Device Identifier07290016633498
UDI-Public07290016633498
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Inspection,Notification
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG608081A
Device Catalogue NumberAG608081A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer04/18/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian